V. V. Belikov and A. Y. Semenov, ‘A Godunov-type method based on an exact solution to the Riemann problem for the shallow-water equations’, Computational Mathematics and Mathematical Physics
, vol. 37, no. 8, pp. 974–986, 1997.
 A.I. Aleksyuk and V. V. Belikov, ‘Simulation of shallow water flows with shoaling areas and bottom discontinuities’, Comput. Math. Math. Phys.
, vol. 57, no. 2, pp. 318–339, 2017, doi: 10.1134/S0965542517020026
 A.I. Aleksyuk, V. V. Belikov, N. M. Borisova, and T. A. Fedorova, ‘Numerical Modeling of Non-Uniform Sediment Transport in River Channels’, vol. 45, p. 7, 2018.
 A.I. Aleksyuk and V. V. Belikov, ‘The uniqueness of the exact solution of the Riemann problem for the shallow water equations with discontinuous bottom’, Journal of Computational Physics
, vol. 390, pp. 232–248, 2019, doi: 10.1016/j.jcp.2019.04.001
 A.I. Aleksyuk, M. A. Malakhov, and V. V. Belikov, ‘The exact Riemann solver for the shallow water equations with a discontinuous bottom’, submitted to Journal of Computational Physics